# SDR SIMA200922403

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 12,126 hours, 10,854 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3209 - THE CREW REPORTED SMOKE AND FUMES AROUND ROW 7 AND 8A.  THE CREW DECLARED AN EMERGENCY INTO MLU AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PRINTER CIRCUIT BOARDS AT ROWS 7 AND 8A AS PER EMB AMM 33-24-04.  OPERATIONAL CHECKS GOOD.  NO FURTHER DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
